A 17-year-old male asked:
Disclaimer

went off then started minocycline after huge pimples started to form on back. derm is imposs. to get hold of. use bp to much and got burned. what now?

1 doctor answer
Dr. Budi Bahureksa
31 years experience Cardiology
Enough : You've done enough -- now go see your doctor or that dermatologist !
Answered on Apr 5, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old male asked:
Dr. Raymond Schneider
46 years experience Family Medicine
Yes: Overall there seems to be less potential for side effects. Talk to your doctor if you still feel unsure.
A 24-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
One idea: Have you been offered a trial or spironolactone? I also trust that while you are using the meds listed, you're using a topical such as benzoyl peroxi ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Ampicillen: It may take 7-10 days before it starts to work. Tetracyclines appear to work better.
1
1 thank
A 17-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Sorry man: You're relapsed after discontinuing a tetracycline while still taking benzoyl peroxide. This may be time to think about a course of isotretinoin. It's ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month